# SDR HALA2021080300094

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 35,330 hours, 58,241 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Sense Line
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - LEFT ENGINE COMPRESSOR STALL FOLLOWED BY ENG L SYS FAIL IN FLIGHT. // FAULT CODE 732178. PERFORMED FIM 73-21 TASK 873, FOUND P30 SENSE LINE P/N BRH17623 CRACKED. REMOVED LINE.  13971 08/04/21. INSTALLED P30 SENSE LINE PER AMM 72-00-41.  PERFORMED HIGH POWER RUN, OPERATIONAL CHECK GOOD, NO DEFECTS NOTED. OK FOR SERVICE.
